# SDR F3LA2020120100047

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 7179
- Aircraft time: 14,361 hours, 5,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,361 hours, 5,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ITEM 2: RED UNLOCK LIGHT ON MAIN LANDING GEAR INDICATOR STAYED ON FOR 2 MINUTES AFTER GEAR DOWN ALTITUDE WAS 2200 MSL SPEED WAS 170 KTS.  CORRECTIVE ACTION: REF LP 146003 ITEM 1,2,3 FOR R & R OF PROX SENSORS. REF LP 146004 ITEM 1 FOR R & R OF ANNUNCIATOR LIGHT TEST AND INTERFACE BOARD.  PERFORMED GEAR SWING, IAW AMM 32-31-00-720-002-A.  OPERATIONS CHECK GOOD AT THIS TIME.
